# SDR DALA2017032402366

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 641LB HAS CORROSION ON UPPER SURFACE IN SEVERAL AREAS NEAR DOMENUT HOLES. REMOVED AND REPLACED FUEL PANEL 641LB WITH NEW FUEL ACCESS PANEL. NO PUBLISHED LIMITS FOR CORROSION. REMOVAL PER SRM 57-20-01, FIGURE 101 PAGE 101. TO BE CLOSED IAW CUSTOMER CARD 2040-0086.
